The Galois structure of S-units

Ted CHINBURG

Seminaire de Théorie des Nombres de Bordeaux (1982-1983)

  • Volume: 12, Issue: 1, page 1-21

How to cite

top

CHINBURG, Ted. "The Galois structure of S-units." Seminaire de Théorie des Nombres de Bordeaux 12.1 (1982-1983): 1-21. <http://eudml.org/doc/182177>.

@article{CHINBURG1982-1983,
author = {CHINBURG, Ted},
journal = {Seminaire de Théorie des Nombres de Bordeaux},
keywords = {Galois structure of de Rham cohomology; tamely ramified cover of schemes; Euler characteristic in Grothendieck groups; rings of integers},
number = {1},
pages = {1-21},
title = {The Galois structure of S-units},
url = {http://eudml.org/doc/182177},
volume = {12},
year = {1982-1983},
}

TY - JOUR
AU - CHINBURG, Ted
TI - The Galois structure of S-units
JO - Seminaire de Théorie des Nombres de Bordeaux
PY - 1982-1983
VL - 12
IS - 1
SP - 1
EP - 21
KW - Galois structure of de Rham cohomology; tamely ramified cover of schemes; Euler characteristic in Grothendieck groups; rings of integers
UR - http://eudml.org/doc/182177
ER -

NotesEmbed ?

top

You must be logged in to post comments.